# SDR MASA200400268

- Difficulty date: May 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 16,249 hours, 11,281 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372154
- Part serial: 1987
- Condition: Failed
- Location: Nr 2
- Part time: 12,234 hours, 9,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO THE ADC NR 2 FAIL IN FLIGHT.  MX ARE IN THE PROCESS OF TROUBLESHOOTING THE PROBLEM.  MX REPLACED THE NR 2 ADC, OPS CHECKED GOOD.
